Publications

  1.  The classification of the complex structures on one class of simply connected compact homogeneous spaces, Kexue Tongbao (English Ed.), 29(1984), 999-1003. (MR#: 86a;32064)
  2. Minimal immersions of rank 1 compact symmetric spaces into spheres, Sci. Sinica Ser. A (in English), 28(1985), 263-272. (MR#: 86j;53096)
  3. Determination of the real zonal spherical functions of the compact Riemannian symmetric spaces, Chinese Ann. Math. Ser. B6 (in Chinese), (1985), 263-269. (MR#: 87i;22030)
  4. On degree of minimal immersions of symmetric spaces into spheres, Chinese Ann. Math. Ser. B7 (English Ed.), 1(1986), 44-56. (MR#: 87i;53091)
  5. Joint with J. Koszul, Introduction to Symplectic Geometry, (in Chinese), Science Press, Beijing, 1986. (MR#: 89a;58043)
  6. A note on some structure theorems of modules in category $\Cal O$, Commu. in Alg., 19(5)(1991), 1529-1540. (MR#: 92d;17026)
  7. Deformations of enveloping algebra of Lie superalgebra $sl(m,n)$, Commu. Math. Phys., 162, 3(1994), 467-479. (MR#: 95h;17014)
  8. Finite dimensional representations of $\Gamma({\sigma_{1}}, {\sigma_{2}}, {\sigma_{3}})$, J. of Alg., 169(3)(1994), 827-846. (MR#: 95j;17005)
  9. D-sets and BG-functors in Kazhdan-Lusztig theory, Proc. Amer. Math. Soc., 123(3)(1995), 935-943. (MR#: 95d;22015)
  10. Completions of some modules over quantum groups, Comm. in Alg., 23(7)(1995), 2401-2428.
  11. Categories of finite dimensional weight modules over type I classical Lie superalgebras, J. of Alg., 180 (1996), 459-482.
  12. Deformation of the universal enveloping algebra of $\Gamma({\sigma_{1}},{\sigma_{2}},{\sigma_{3}})$, Canadian Math. Bull., Vol 39(4)(1996), 499-506.
  13. Finite dimensional representations of $U_{q}(sl(2,1))$, Proc. of AMS, 125(6)(1997), 1607-1616.
  14. A multi-parameter reduced deformation of $U(sl(m+n))$, LMP 42 (1997), 329-335.
  15. Integrable representations of $U_{q}(osp(1,2n))$, J. of Pure and Appl. Alg. 130(1998), 99-112.
  16. With Ian Musson, Crystal bases for $U_{q}(osp(1,2r))$, J. of Alg. 210(1998), 514-534
  17. Crystal bases for $U_{q}(sl(2,1))$, AMS Proc. 127(8)(1999), 2213-2223.
  18. On the structure of $U_{q}(sl(m,1))$: crystal bases, J. Phys. A: Math. Gen. 32(1999), 8197-8207.
  19. Crystal bases for $U_{q}(\Gamma({\sigma_{1}},{\sigma_{2}},{\sigma_{3}}))$, AMS Trans. 353(9)(2001), 3789-3802.
  20. Quantum supergroup and spheres representations and little t-Jacobi polynomials, J. of Alg. 267 (2003), 178-198.
  21. (with R.B. Zhang) Spherical functions on homogeneous superspaces, J. of Math. Phys., 46(2005), 043513
  22. Structures of coincidence symmetry groups, Acta Cryst. A62(2006), 109-114.
  23. Gaussian binomials and the number of sublattices, Acta Cryst. A62(2006), 409-410.

For recent publications and preprints, please see arXiv (old link) and my departmental website